# SDR 2015FA0000147

- Difficulty date: April 17, 2015
- Submitted: April 17, 2015
- Operation: General aviation
- Aircraft: N806MR
- Make and model: Dhav DHC8315
- Aircraft serial: 0662
- Aircraft time: 4,144 hours, 1,878 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Collar
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 4,144 hours, 1,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF LT NACELLE HORSE COLLAR ASSY FOUND A 1.1250 CRACK DAMAGE ON FORWARD OUTER ANGLE, DAMAGE CRACK WAS REPORTED TO MFG HELP DESK. MFG PROVIDED A PERMANENT REPAIR FOR THIS CRACK DAMAGE ON THE LT NACELLE HORSE COLLAR.
